MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO DISP. 34X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-PUERTO RICO DISP. 34X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5921034135
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly had a decrease in pressure.1 event had no patient involvement.No patient impact.
 
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly had a decrease in pressure.3 events had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 event was originally reported for this failure mode during the reporting quarter; however, 2 events were inadvertently excluded.3 reported events are included in this follow-up record.Product return status: 2 devices were received.1 device was not available for evaluation.

Brand Name
DISP. 34X4, 1BLA, 1PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*  00615
MDR Report Key11729191
Report Number3015967359-2021-00716
Device Sequence Number14452620
Product Code KCY
UDI-Device Identifier37613154599456
UDI-Public37613154599456
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5921034135
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/01/2021
Supplement Date Received by Manufacturer01/01/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1